# SDR AWXA200700236

- Difficulty date: February 17, 2007
- Submitted: February 23, 2007
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 24,771 hours, 9,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - FOUND EMERGENCY EXIT LIGHTS FLASHING ON AND OFF DURING TAXI.  MX REPLACED RELAY 8WL PER TSM 33-51-00-810-819.  EMERGENCY LIGHTS OPS CHECK WAS GOOD.
